# SDR F3LA2010052500433

- Difficulty date: May 9, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53477154004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MX NON ROUTINE N0432. AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL HAS 6 AREAS OF CORROSION TOTALING 10 SQ INCHES.  REPAIRED DOOR SEAL IAW EA A9-53R-31778.
